# SDR FDEA201607142460

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,322 hours, 39,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING 8000 FT LT AMBER ECAM FOR AVIONICS DOOR OPEN.  RELEASED FOR SERVICE IAW MEL. VERIFIED FORWARD AVIONICS DOOR CLOSED AND LOCKED.  ITEM WAS VERIFIED CLOSED, MEL ADDED, AIRCRAT DEPARTED.  MEL ITEM FACT'S PER AMM 52-41-14-05-02 ADJ/TEST, NO DEFECTS NOTED.
